# SDR SWIA202165099

- Difficulty date: November 18, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED BUSHINGS ON LEFT AILERON WING AFT SPAR WITH 15 EA NEW BUSHINGS REF CRJ 200 AMM 20-26-00-910-804. HARDWARE REPLACED LEFT AILERON INSTALLATION ON CAMP 23855596 JOB 2738280 OP 518.
